Hi there. I am a little concerned about the pins and needles in your arm and loss of strength. Crohn's can cause vitamin deficiencies such as B-12 deficiency that can also cause peripheral neuropathy like what you're describing; however, there are also other things that can cause such symptoms. Remicade is known to sometimes cause peripheral and central nervous system disorders. Please see a neurologist, and get a head, neck and spine MRI to rule out remicade induced MS like syndrome. Once you rule that out, you can continue with remicade with some peace of mind.
Remicade can sometimes take a while to work, and sometimes, you may need to add another immune suppressant such as imuran or 6-mp to the mix to achieve remission. Talk to your doc and see if he thinks that will be a good idea for you.
I hope you get some relief soon.
Husband with Crohn's
Diagnosed March 2003 Ulcerative Proctitis
Diagnosed March 2008 Crohn's & C-diff, hospitalized 45 days
Canasa, Lialda, Remicade, VSL#3, Florastor
In Remission since June 2008
Stopped vancomycin for c-diff Jan 1 2009
C-diff free, and in crohn's remission, knock on wood